Economics at your fingertips  

Existence of solutions to Sobolev-type partial neutral differential equations

Shruti Agarwal and Dhirendra Bahuguna

International Journal of Stochastic Analysis, 2006, vol. 2006, 1-10


This work is concerned with a nonlocal partial neutral differential equation of Sobolev type. Specifically, existence of the solutions to the abstract formulations of such type of problems in a Banach space is established. The results are obtained by using Schauder's fixed point theorem. Finally, an example is provided to illustrate the applications of the abstract results.

Date: 2006
References: Add references at CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link) (application/pdf) (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

DOI: 10.1155/JAMSA/2006/16308

Access Statistics for this article

More articles in International Journal of Stochastic Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

Page updated 2021-12-25
Handle: RePEc:hin:jnijsa:016308